# SDR AUS20030151

- Difficulty date: February 10, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Relief Valve
- Part number: 62644715
- Condition: Faulty
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, K
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE OIL PRESSURE RELIEF VALVE FAULTY.
